# SDR ASOA201001875

- Difficulty date: December 6, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 17,058 hours, 15,013 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING FLOOR LEVEL EXIT ID INOPERATIVE.  R & R NR3 EMERGENCY LIGHT INVERTER IAW MM 33-51-07-000-801 & -400-801.  EMERGENCY LIGHTS OPS CK OK IAW MM 33-51-00-710-801.
